# SDR ABXA000180

- Difficulty date: January 26, 2000
- Submitted: April 3, 2000
- Operation: Air carrier
- Aircraft: N785AX
- Make and model: Boeing 767281
- Aircraft serial: 23018
- Aircraft time: 35,639 hours, 32,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 146T500040
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT BETWEEN STATION 1329 AND 1351 AT RBL 16.5.  REPLACED SUPPORTIAW BAC DWG 146T5000.
